# SDR YENA2020090800453

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 39,060 hours, 24,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 1995
- Condition: Failed
- Location: Emergency Lights
- Part time: 39,050 hours, 25,250 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOPERABLE EMERGENCY LIGHT POWER UNIT AT MID CABIN P/N 3400-22-10 S/N 001995 IN PASSENGER CABIN.  RESOLVED ON W/O: 1050580 TASKCARD: NR-00009.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT AT MID CABIN, IAW 3190 AMM 33-50-01-000-801-A AND AMM 33-50-01-400-801-A.  PERFORMED FULL CHARGE OF THE EMERENCY LIGHTS POWER UNITS IAW E190 AMM 33-50-01-800-8.
